# SDR CALA2023060701766

- Difficulty date: June 2, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N63820
- Make and model: Boeing 737924ER
- Aircraft serial: 43534
- Aircraft time: 30,607 hours, 10,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 181673
- Condition: Discharged
- Location: M1670
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, EMERGENCY LIGHTS BATTERY PACK M1670 DOES NOT PASS OP CHECK REMOVED AN INSTALLED NEW BATTERY PACK )M1670) AND OPS TEST. IAW B737 AMM 31-51-0G-960-805. GOOD TEST.
